MathSciNet Relay Station
MathSciNet bibliographic data
MR589087 14J15 (14E22 32J25)
Kawamata, Yujiro; Viehweg, Eckart On a characterization of an abelian variety in the classification theory of algebraic varieties. Compositio Math. 41 (1980), no. 3, 355–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement